The Allocating Point Solution for the Out-of-Plane Stability of Arches with the Double Symmetry Axis Section

Abstract:

Article Preview

In order to study the buckling mechanics behaviour of the out-of-plane stability of arches with the double symmetry axis section, by mean of potential variational theories, considering the out-of-plane deformation of arches, the out-of-plane stability governing equation of arches was obtained. The problem was solved by the spline function allocating point method. An example was calculated with this paper method. It is shown by comparing the result of this paper with the others that the paper method is reliable and accurate.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

1313-1316

DOI:

10.4028/www.scientific.net/AMM.29-32.1313

Citation:

Y. J. Chen "The Allocating Point Solution for the Out-of-Plane Stability of Arches with the Double Symmetry Axis Section", Applied Mechanics and Materials, Vols. 29-32, pp. 1313-1316, 2010

Online since:

August 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.